# SDR CHQA201100040

- Difficulty date: February 21, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N379SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145606
- Aircraft time: 23,461 hours, 18,326 cycles
- Engine: Allsn AE3007A
- Engine time: 19,291 hours, 16,062 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A13
- Part serial: CAE312166
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 19,291 hours, 16,062 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AFTER LEVELING OFF AT 23,000FT, REPORTED SMELLING A BURNING OIL/ELECTRICAL ODOR.  THE CAPTAIN AND FIRST OFFICER DONNED OXYGEN MASKS AND PROCEEDED TO DIVERT TO IND.  THE ODOR WAS CONTAINED MAINLY TO COCKPIT BUT FLIGHT ATTENDANT DID REPORT A SLIGHT ODOR AT THE FRONT OF THE CABIN.  THE AIRCRAFT DIVERTED TO IND AND LANDED WITHOUT INCIDENT.  THE CREW DID NOT DECLARE AN EMERGENCY OR REQUEST FIRE CREWS.  MAINTENANCE ISOLATED THE ODOR TO THE NR 1 ENGINE.  THE NR 1 ENGINE WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
